# SDR C1HA200395005

- Difficulty date: January 20, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN CEILING EXIT LIGHT FELL DOWN.  REINSTALLED CENTER CABIN CEILING EXIT LIGHT IAW B-727 MM REF 20-80-1.
